MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION MESH PROLITE ULTRA SHEETS; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION MESH PROLITE ULTRA SHEETS; MESH, SURGICAL, POLYMERIC
Model Number 30715
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.Not returned.
 
Event or Problem Description
Received a report that stated patient had abdominal pain on most days with some resulting in gp visits.On two of these occasions doctor sent patient to emergency room.Patient outcome/consequences: at the visit to emergency department it was suggested that the pain may be associated with the mesh implant and that i should seek specialist advice.My gp referred me to the surgeon who inserted the mesh.He examined me and reported that the problem was not with the mesh but lateral to it and that it was likely that i had a chronic muscular strain which is being reinjured by my activities and that there was nothing he could do for me.Not withstanding this, i have significant pain on most days even when doing nothing!.
 
Additional Manufacturer Narrative
Investigation: based on the review of the device history records and product complaint details atrium medical corporation can find no fault with the product.This lot of mesh passed all quality and performance requirements.

Brand Name
MESH PROLITE ULTRA SHEETS
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key10163040
Report Number3011175548-2020-00810
Device Sequence Number3536137
Product Code FTL
UDI-Device Identifier00650862307153
UDI-Public00650862307153
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K002093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number30715
Device Catalogue Number30715
Device Lot Number206449
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;